# SDR UALA2012102506098

- Difficulty date: October 23, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 34,858 hours, 15,411 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Condition: Faulty
- Location: Elevator Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ELEVATOR GREEN SERVO WITH CUMULATIVE PLAY OUT OF LIMITS.  REF AMM MT 27-025 HAS PLAY OF 10 MM.  SAMC TEXT: REF AMM 24-34-51, SERVO ROD END REPLACEMENT: GREEN TY-WRAP NO LONGER REQUIRED PER ECRA 2734-01006.  REPLACED LEFT GREEN ELEV SERVO ROD END REF MM 24-34-51.
